The Annals of Mathematical Statistics

Jackknifing Variances

Rupert G. Miller, Jr.

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 567-582.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698418

Digital Object Identifier
doi:10.1214/aoms/1177698418

Mathematical Reviews number (MathSciNet)
MR223001

Zentralblatt MATH identifier
0162.50201

JSTOR
links.jstor.org

Citation

Miller, Rupert G. Jackknifing Variances. Ann. Math. Statist. 39 (1968), no. 2, 567--582. doi:10.1214/aoms/1177698418. https://projecteuclid.org/euclid.aoms/1177698418


Export citation